# SDR CALA2025091608967

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 82,106 hours, 30,206 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Flag
- Condition: False Activation
- Location: Pfd
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FO PFD DISPLAYING SPD AND ALT FLAGS TESTED RIGHT ADR SYSTEM REF. TO 34-21-00, TESTED GOOD.
